# SDR MASA2019012311677

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 6,852 hours, 3,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT LED NOT BLINKING. REPLACED BATTERY.
